Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Gauss-Bonnet theorems for noncompact surfaces


Author: Steven Rosenberg
Journal: Proc. Amer. Math. Soc. 86 (1982), 184-185
MSC: Primary 53C20; Secondary 53C99
DOI: https://doi.org/10.1090/S0002-9939-1982-0663893-8
MathSciNet review: 663893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C99

Retrieve articles in all journals with MSC: 53C20, 53C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663893-8
Article copyright: © Copyright 1982 American Mathematical Society